# SDR ASAA2021092336069

- Difficulty date: September 23, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 47,104 hours, 13,931 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLE WILL NOT REMAIN ENGAGED. LEFT THROTTLE DOES NOT MOVE WITH AUTOTHROTTLE-RIGHT THROTTLE SEEMS TO MOVE. GROUNDED - YES. INITIAL EVALUATION, PERFORMED A/T INTERACTIVE TESTS IAW B737-800 AMM 22-31-00-710-802. A/T ENGAGED AND DISENGAGED APPROPRIATELY WITH A/T ARM SWITCH ON MCP. SERVO MOTOR TEST MOVED THROTTLES AT FLUID RATE TOGETHER CONTINUOUSLY. RAN TEST SEVERAL TIMES. NO DEFECTS OBSERVED AT THIS TIME. REVIEWING THE IN-FLIGHT FAULT HISTORY, THE ONLY FLIGHT LEG FOR 30 FLIGHT LEGS WITH A/T FAULTS, WAS THE SAME TIME AND DATE THIS DEFECT WAS GENERATED. RATE MONITOR - ASM1 - MTX MSG 22-31687. PERFORMED DFCS LAND VERIFIY IAW AMM 22-00-01-730-801; ALSO REF AMM 22-11-00-700-801. ALSO PERFORMED HGS SYSTEM TEST IAW SMM 34-36-00 SEC 500, ALSO REF AMM  22-00-01-730-804. ALL TESTS PASS.
